Jensen, B. T., Madsen, D. and Su, X., 2009. Degeneration of A-infinity modules. Transactions of the American Mathematical Society, 361 (8), pp. 4125-4142.
This is the latest version of this item.
In this paper we use A∞-modules to study the derived category of a finite dimensional algebra over an algebraically closed field. We study varieties parameterising A∞-modules. These varieties carry an action of an algebraic group such that orbits correspond to quasi-isomorphism classes of complexes in the derived category. We describe orbit closures in these varieties, generalising a result of Zwara and Riedtmann for modules.
|Item Type ||Articles|
|Creators||Jensen, B. T., Madsen, D. and Su, X.|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||Deg_Ainf.pdf: First published in Transactions of the American Mathematical Society, 361 (8), published by the American Mathematical Society|
Available Versions of this Item
- Degeneration of A-infinity modules. (deposited 31 Oct 2011 10:14)[Currently Displayed]
Actions (login required)